# SDR SIMA201013705

- Difficulty date: May 16, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 14,330 hours, 12,578 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX624832
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3546 WHILE DESCENDING INTO DFW THE CREW RECEIVED AN EICAS HYDRAULIC E1 PUMP FAIL ADVISORY MESSAGE.  THE CREW COMPLIED WITH THE AIRCRAFT OPERATING MANUAL PROCEDURES.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE E1 HYDRAULIC PUMP IAW EMB-145 AMM 29-10-03.  THE LEAK CHECK AND OPERATIONAL CHECK WERE OK.  THE AIRCRAFT WAS RETURNED TO SERVICE.
